# SDR SWAA2013021912815

- Difficulty date: January 31, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYP3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR 222FF AT STA 408 TO STA 446 RBL 22 TO RBL 44 IS DELAMINATED.  REMOVED PANEL 222FF AT STA 408 TO STA 446 RBL 22 TO RBL 44 IAW B717 AMM 53-21-01, FABRICATED FLOOR PANEL FROM P/N BZZ7002TYP3 PO 790191470 DIM 21"X38" IAW B717 SRM 53-20-50 REPAIR 3 AND INSTALLED FLOOR PANEL 222FF IAW B717 AMM 53-21-01.
